MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES

ENTELLUS MEDICAL, INC. CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES
Catalog Number CFX-2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 44 yr old female patient underwent clarifix cryotherapy in conjunction with a septo/turb procedure presented with post operative bleed at site of clarifix cryotherapy 17 days post procedure.There were no complications noted at time of the initial surgery.The patient has been taking moderately high amounts of aspirin which may increase the risk of bleeding as listed in the labeling as a potential side effect.The physician treated the patient in the or to cauterize the sphenopalatine artery and adjacent mucosal oozing in the nose.The patient was hospitalized overnight post procedure.There has been no additional nasal bleeding post operation and the patient was noted to be recovering well with no permanent damage was reported.
 
Additional Manufacturer Narrative
The lot number is unknown; hence a full udi is not available at this time.

Brand Name
CLARIFIX
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20855753
Report Number3006345872-2024-00016
Device Sequence Number8831504
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public(01)00850002250404
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCFX-2000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown